# SDR FDEA200911304234

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35801
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING PATCH REPAIR FOUND ON LWR FUSELAGE SKIN FROM BS 710 TO BS 740   BETWEEN STR 27L AND STR 27R.  EXISTING PATCH REPAIR REMOVED AND REPAIRED IAW EA F-5330-133414 (PLATES AND SKIN EXISTING REPAIR DOUBLER ON LOWER FUSELAGE BETWEEN BS 710-740).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
